Looks like the increased dose of my meds are causing more unwanted side effects

Well, I thought I was done with side effects from increasing my prozac. Not so though. It started with lethargy, that seems to be gone now for the most part. That lasted for 2 days.

Now I am experiencing severe bouts of diarrhea, I know TMI! But OMG this is just awful. I went from 40 MG to 60 MG. I didnt think this would happen to me!

I am so hoping it is only going to last for today. And I hope once this side effect is done that thats going to be it. I dont want any more side effects.

Damn I hate being on meds!
They do crazy things to your body!

I’m definitely going to be talking to Dr. Barry about these side effects I’ve had. She did say I might have some side effects from the increase, so I did know to expect some. But well these definitely arent my favourite ones.

Author: Carol anne

I am 40 years young. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

13 thoughts on “Looks like the increased dose of my meds are causing more unwanted side effects”

      1. No, I could only stand a few weeks off of them. At first I felt alright but I think once the remainder of the medication had left my body it had a bad reaction. All of a sudden I was super suicidal and sitting in my living room crying for no reason. It was a bad time.

        Like

      2. It is because you were going through Withdraws from DT’S Ang

        I tried cbd as well for my condition what they don’t tell you is in my state it makes matters worse I caught me self trying to stick a fork into my arm to numbed the pain.

        Good luck with your meds, but don’t think they are your only answer or opiton !

        Hope all is well with you Ang

        Alex

        Liked by 1 person

      3. So what do you do Ang to find your Zen then ?

        What would you use as your Out aka release ?

        What would you consider your element Earth , Wind, Fire, Water and Why ?

        What would the world like to you without music ?

        I know its a lot of questions whatever you are comfortable with no worries

        Alex

        Like

  1. I am not one to tell not to take meds but there is others forms of meds than western medicine

    -Yoga
    -Mediation
    – Just a simple stroll go a long way

    Look to nature it provides all we need Carol Anne

    Beannacht le Dia na Nollag

    Alex

    Liked by 1 person

Talk to me! I love comments!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.